# SDR SWAA2024051572481

- Difficulty date: April 9, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295-304 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA 2024-253278<[01] REPLACED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A8180; SHEET 27; REV: C. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A8180; SHEET 27; REV: C. SEE INDIVIDUAL SIGN OFFS BELOW.
